Alert archive / New Jersey / Areal Flood Warnings in 2013
Areal Flood Warning 95, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 28, 2013, 8:15 PM EDT for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2013, 8:15 PM EDT (00:15 UTC)
- Expired
- Jul 29, 2013, 3:57 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
193
WGUS41 KPHI 290015
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT SUN JUL 28 2013
NJC019-027-035-290615-
/O.NEW.KPHI.FA.W.0095.130729T0015Z-130729T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
815 PM EDT SUN JUL 28 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 215 AM EDT MONDAY
* AT 810 PM EDT DOPPLER WEATHER RADAR SHOWED THAT THE HEAVIEST RAINS
HAVE MOVED TO THE EAST...BUT SEVERAL STREAMS REMAIN OUT OF THIER
BANKS ACROSS THE AREA. CREEKS AFFECTED INCLUDE...THE LAMINGTON
RIVER AND THE MIDDLE BROOK. THE SOUTH BRANCH OF THE ROCKAWAY CREEK
IS RUNNING HIGH. THE FLOOD WARNING WILL REMAIN IN EFFECT UNTIL THE
WATERWAYS RETURN BACK BELOW FLOOD STAGE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4090 7434 4074 7437 4068 7446 4067 7440
4063 7442 4057 7453 4049 7446 4038 7461
4038 7472 4045 7477 4041 7502 4063 7511
4078 7488 4078 7489 4088 7481 4092 7466
4109 7450 4103 7450 4100 7430 4090 7427
$$
PO3 follow-up statements
497
WGUS81 KPHI 290207
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 PM EDT SUN JUL 28 2013
NJC019-027-290214-
/O.CAN.KPHI.FA.W.0095.000000T0000Z-130729T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MORRIS NJ-
1007 PM EDT SUN JUL 28 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN MORRIS
AND HUNTERDON COUNTIES...
MOST SMALL STREAMS AND CREEKS HAVE RETURNED WITHIN THEIR BANKS IN
MORRIS COUNTY AND HUNTERDON COUNTY. AS A RESULT...THE FLOOD WARNING
HAS BEEN CANCELLED FOR THE TWO COUNTIES.
LAT...LON 4063 7442 4057 7453 4049 7446 4042 7458
4038 7461 4038 7472 4051 7480 4051 7478
4057 7472 4062 7470 4064 7473 4072 7472
4076 7456 4070 7451 4065 7452 4067 7446
4067 7440
$$
NJC035-290615-
/O.CON.KPHI.FA.W.0095.000000T0000Z-130729T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
1007 PM EDT SUN JUL 28 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR SMALL
STREAMS IN SOMERSET COUNTY...
AT 1000 PM EDT...MINOR FLOODING CONTINUED ALONG SOME SMALL STREAMS
AND CREEKS IN SOMERSET COUNTY, AS WELL AS ALONG PARTS OF THE
LAMINGTON RIVER. WATER LEVELS WILL RECEDE SLOWLY DURING THE NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4063 7442 4057 7453 4049 7446 4042 7458
4038 7461 4038 7472 4051 7480 4051 7478
4057 7472 4062 7470 4064 7473 4072 7472
4076 7456 4070 7451 4065 7452 4067 7446
4067 7440
$$
IOVINO041
WGUS41 KPHI 290421
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1221 AM EDT MON JUL 29 2013
NJC035-291015-
/O.EXT.KPHI.FA.W.0095.000000T0000Z-130729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
1221 AM EDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR SMALL STREAMS IN...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 615 AM EDT
* AT 1220 AM EDT...MINOR FLOODING WAS CONTINUING ALONG PARTS OF THE
LAMINGTON RIVER AND PARTS OF THE NORTH BRANCH OF THE RARITAN
RIVER...AS WELL AS ALONG SOME SMALL STREAMS AND CREEKS IN SOMERSET
COUNTY. WATER LEVELS WILL FALL SLOWLY DURING THE NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4063 7442 4057 7453 4049 7446 4042 7458
4038 7461 4038 7472 4051 7480 4051 7478
4057 7472 4062 7470 4064 7473 4072 7472
4076 7456 4070 7451 4065 7452 4067 7446
4067 7440
$$
IOVINO898
WGUS81 KPHI 290757
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 AM EDT MON JUL 29 2013
NJC035-290804-
/O.CAN.KPHI.FA.W.0095.000000T0000Z-130729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
357 AM EDT MON JUL 29 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOMERSET COUNTY...
MINOR FLOODING OCCURRED ALONG THE LAMINGTON RIVER AND THE NORTH
BRANCH OF THE RARITAN RIVER...AS WELL AS ALONG SOME SMALL STREAMS IN
SOMERSET COUNTY. THE RIVERS AND MOST OF THE STREAMS HAVE RETURNED
WITHIN THEIR BANKS. AS A RESULT...THE FLOOD WARNING FOR SOMERSET
COUNTY HAS BEEN CANCELLED.
LAT...LON 4063 7442 4057 7453 4049 7446 4042 7458
4038 7461 4038 7472 4051 7480 4051 7478
4057 7472 4062 7470 4064 7473 4072 7472
4076 7456 4070 7451 4065 7452 4067 7446
4067 7440
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 28, 3:17 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jul 28, 3:17 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT SUN JUL 28 2013 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA FOR MONDAY AND TUESDAY AND THEN SLIDE OFFSHORE ON WEDNESDAY. A BOUNDARY TO OUR SOUTH WILL MOVE NORTHWARD TOWARD OUR AREA ON THURSDAY. LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND THEN MOVES ACROSS OR NEAR THE SOUTHERN PARTS OF THE REGION THURSDAY NIGHT AND THEN MOVE TO THE EAST OF THE AREA ON FRIDAY. WEAK HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE SLOW MOVING COLD FRONT WILL CROSS THE WRN AREA THIS EVENING AND THE THE ERN COUNTIES SHORTLY AFTER MIDNIGHT. WE WILL CONTINUE TO PAINT THE POSSIBILITY FOR SHOWERS PRECEDING THE FRONT AND SCT TSTMS INTO THE EARLY EVENING. DOWNPOURS AND LOCALLY GUSTY WINDS WITH THE TSTMS. SKY COVER WILL DECREASE TOWARDS DAWN AS DRIER AIR ARRIVES ACROSS THE AREA. THERE COULD BE SOME PATCHY FOG BEFORE DAWN SINCE THE DRY AIR WILL PROBABLY NOT MIX DOWN TO THE SFC UNTIL THE WINDS PICK UP ON MONDAY. LOWS TONIGHT UPPER 50S NORTH AND LOW TO MID 60S MOST OTHER AREAS. WINDS WILL SHIFT TO WRLY AT 5 TO 10 MPH OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... DRIER AND MORE COMFORTABLE CONDITIONS EXPECTED FOR MONDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA WHILE A WEAK VORT MAX CROSSES THE AREA DURING THE AFTERNOON. SKY COVER WILL BE MOSTLY SUNNY FOR THE DAY...WITH PERHAPS A FEW LINGERING CLOUDS ALONG THE COAST EARLY. TEMPERATURES WILL CLIMB INTO THE LOW TO MID 80S IN MOST AREAS. WINDS WILL BE W/NW AT AROUND 10 MPH DURING THE AFTERNOON. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE STRONG MID LEVEL CLOSED LOW STARTS TO BREAK DOWN AND LIFT TO THE NORTHEAST MONDAY NIGHT. AS THIS LOW MOVES AWAY, WE WILL START TO SEE A MORE ZONAL PATTERN DEVELOP ON TUESDAY AND, MORE OR LESS, IT WILL LAST THROUGH AROUND THURSDAY. A FEW SHORTWAVES EMBEDDED IN THE FLOW WILL ROTATE THROUGH OUR AREA WITH A BIT OF TROUGHING FROM WEDNESDAY THROUGH FRIDAY WITH A RETURN TO MORE ZONAL FLOW FOR THE WEEKEND. A LOOK AHEAD INDICATES THAT TROUGHING OVER THE EAST WILL SET UP AT THE START OF THE NEXT WEEK. AT THE SURFACE, HIGH PRESSURE WILL BUILD ACROSS OUR REGION THROUGH TUESDAY BEFORE STARTING TO SLIDE TO OUR SOUTH AND EAST AS IT MOVES OFFSHORE ON WEDNESDAY. THE COLD FRONT THAT MOVED THROUGH THE REGION ON SUNDAY NIGHT IS LOCATED WELL TO OUR SOUTH. HOWEVER, AN AREA OF LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND STARTS TO MOVE TOWARD THE REGION ON THURSDAY. THIS LOW WILL CROSS OVER OUR SOUTHERN AREAS OR JUST SOUTH OF THEM THURSDAY NIGHT AND THEN UP THE COAST AND OFF TOWARD THE CANADIAN MARITIMES BY FRIDAY NIGHT. WEAK HIGH PRESSURE WILL TRY TO BUILD ACROSS THE AREA ON FRIDAY AND SATURDAY BUT THE MODELS INDICATE THAT SURFACE TROUGHING WILL REMAIN IN PLACE DURING THIS TIME. MONDAY NIGHT THROUGH MOST OF WEDNESDAY IS EXPECTED TO BE DRY WITH A RETURN TO SHOWERS AND THUNDERSTORMS ON THURSDAY, WITH THE DEVELOPING SURFACE LOW. TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL THROUGH THURSDAY AND THEN GRADUALLY INCREASE THROUGH SATURDAY AS WE DEVELOP A MORE SOUTHERLY FLOW. WITH DRIER AIR IN PLACE, IT WILL FEEL RELATIVELY NICE OUTSIDE THROUGH MUCH OF THE UPCOMING WEEK. HIGHS WILL BE IN THE 80S ACROSS THE REGION AND MAY EVEN APPROACH 90 IN SOME OF THE SOUTHERN MOST AREAS. HIGHS ACROSS THE HIGHER TERRAIN WILL REMAIN SLIGHTLY COOLER AND MAY NOT EVEN REACH 80. LOWS WILL DROP DOWN INTO THE UPPER 50S TO LOWER 60S BUT WILL STEADILY INCREASE THROUGH THE PERIOD. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LATE AFTERNOON AND EARLY EVENING PERIOD WILL FEATURE THE POOREST FLYING CONDITIONS AT THE TERMINALS. PERIODS OF SHOWERS/TSTMS WILL OCNLY LOWER CONDITIONS TO MVFR UNTIL THE FRONT PASSES THE AREA. WINDS WILL SHIFT TO WRLY BEHIND THE FRONT AND CONDITIONS WILL IMPROVE BACK TO VFR AS DRIER AIR ARRIVES. LOCAL FOG IS POSSIBLE BEFORE DAWN AT THE USUAL FOGGY TAF SITES (MIV,RDG,ABE). MON...VFR EXPECTED WITH W/NW WINDS AROUND 10 KTS BY LATE MORNING. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON/EARLY EVENING HOURS. LOWER VISIBILITIES/CEILINGS POSSIBLE DURING THE EARLY MORNING HOURS. THURSDAY THROUGH FRIDAY...MVFR TO VFR CONDITIONS EXPECTED WITH SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. && .MARINE... THE SRLY FLOW ON THE WATERS HAS PICKED UP THIS AFTERNOON AS EXPECTED. THE PRESSURE GRADIENT BETWEEN THE HIGH TO THE EAST AND THE APPROACHING COLD FRONT HAS CAUSED WINDS TO INCREASE TO AROUND 10 TO 15 KTS. SEAS WILL BUILD TO AROUND 4 FT THIS AFTERNOON...SO SCA CONDITIONS ARE NOT EXPECTED. SCATTERED SHOWERS AND TSTMS WILL CREATE LOCALLY HIGHER WINDS/SEAS INTO THE EARLY OVERNIGHT PERIOD. THE COLD FRONT WILL CROSS THE DEL BAY WATERS LATE THIS EVENING AND THE OCEAN WATERS AFTER MIDNIGHT. WINDS WILL VEER TO WRLY BEHIND THE FRONT AND THEN POSSIBLY NW TOWARDS MORNING. WIND SPEEDS WILL REMAIN MOSTLY AROUND 10 KTS. FAIR WEATHER EXPECTED MONDAY. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS. HIGH PRESSURE WILL MOVE THROUGH THE REGION THROUGH WEDNESDAY. LOW PRESSURE WILL CROSS THROUGH THE COASTAL WATERS ON THURSDAY INTO FRIDAY. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...MEOLA/O'HARA MARINE...MEOLA/O'HARA
Hazardous weather outlook, Jul 28, 3:16 PM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EDT SUN JUL 28 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-291930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY MODERATE TO HEAVY RAINFALL IS POSSIBLE AND IT MAY CAUSE FLOODING IN LOW LYING SPOTS AND AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER SEAS AND WINDS ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 6:56 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 656 PM EDT SUN JUL 28 2013 DEZ001-PAZ070-102-282345- DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE- 656 PM EDT SUN JUL 28 2013 ...A DEVELOPING LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NEW CASTLE...SOUTHERN CHESTER AND WESTERN DELAWARE COUNTIES... AT 652 PM EDT...A SHORT LINE OF DEVELOPING STRONG THUNDERSTORMS WAS LOCATED FROM HOCKESSIN TO KENNETT SQUARE...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR ASHLAND AROUND 705 PM... WESTTOWN AROUND 715 PM...CONCORDVILLE...CHEYNEY AROUND 720 PM... ELAM AROUND 725 PM. LAT...LON 3977 7577 3992 7570 3998 7544 3980 7544 FORECASTER: DRAG
Special weather statement, Jul 28, 7:11 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT SUN JUL 28 2013
NJZ012-290000-
MIDDLESEX NJ-
711 PM EDT SUN JUL 28 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MIDDLESEX COUNTY...
AT 709 PM EDT...A STRONG THUNDERSTORM EMBEDDED IN A GROUP OF HEAVY
SHOWERS WAS CENTERED NEAR HIGHLAND PARK...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR EDISON AROUND 720 PM...METUCHEN
AROUND 725 PM...FORDS AROUND 730 PM...WOODBRIDGE...PERTH AMBOY...
ISELIN...AND COLONIA AROUND 735 PM...SEWAREN...AND AVENEL AROUND 740
PM AND PORT READING AROUND 745 PM.
LAT...LON 4055 7422 4055 7424 4050 7425 4046 7442
4051 7443 4061 7432 4061 7431 4060 7429
4060 7421 4058 7420
FORECASTER: DRAGSpecial weather statement, Jul 28, 7:19 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT SUN JUL 28 2013
MDZ015-019-290000-
QUEEN ANNE'S MD-TALBOT MD-
719 PM EDT SUN JUL 28 2013
...A SHORT LINE OF DEVELOPING STRONG THUNDERSTORMS WILL AFFECT SOUTH
CENTRAL QUEEN ANNE'S AND WESTERN TALBOT COUNTIES...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTHWEST OF HUDSON TO TAYLORS ISLAND TO COVE POINT...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS.
THESE STORMS WILL BE NEAR TILGHMAN ISLAND AROUND 740 PM...TALBOT
AROUND 755 PM AND ST. MICHAELS AROUND 800 PM.
LAT...LON 3874 7635 3886 7625 3884 7625 3881 7621
3882 7620 3890 7622 3901 7612 3875 7614
3866 7616 3866 7620 3873 7626 3870 7627
3871 7631 3868 7631 3867 7635
FORECASTER: DRAGSpecial weather statement, Jul 28, 7:29 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT SUN JUL 28 2013
NJZ027-290000-
SOUTHEASTERN BURLINGTON NJ-
729 PM EDT SUN JUL 28 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...
AT 726 PM EDT...A STRONG THUNDERSTORM WAS 26 MILES SOUTHWEST OF TOMS
RIVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR CHATSWORTH AROUND 745 PM.
LAT...LON 3974 7470 3983 7476 3988 7466 3992 7452
3992 7448 3979 7439
FORECASTER: DRAGSpecial weather statement, Jul 28, 7:54 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT SUN JUL 28 2013
DEZ001-MDZ012-290030-
KENT MD-NEW CASTLE DE-
754 PM EDT SUN JUL 28 2013
...A LINE OF DEVELOPING STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN KENT AND SOUTHERN NEW CASTLE COUNTIES...
AT 752 PM EDT...A LINE OF DEVELOPING STRONG THUNDERSTORMS WAS
LOCATED FROM 16 MILES NORTHWEST OF DOVER TO 18 MILES NORTHWEST OF
DOVER...MOVING NORTHEAST AT 20 TO 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THE PRIMARY STRONG THUNDERSTORMS WILL BE NEAR DELANEY CORNER AROUND
800 PM...GREEN SPRING AROUND 810 PM...CHAMBERSVILLE AROUND 815 PM
AND CHAMBERSVILLE AROUND 820 PM.
LAT...LON 3945 7559 3937 7551 3935 7555 3932 7557
3931 7562 3929 7566 3930 7573 3929 7576
3926 7576 3926 7580 3926 7585 3931 7587
FORECASTER: DRAGSpecial weather statement, Jul 28, 8:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT SUN JUL 28 2013
MDZ015-019-020-290045-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
800 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN TALBOT...SOUTH
CENTRAL QUEEN ANNE'S AND WESTERN CAROLINE COUNTIES...
AT 756 PM EDT...A LINE OF DEVELOPING STRONG THUNDERSTORMS WAS
LOCATED FROM 18 MILES NORTHWEST OF HURLOCK TO 8 MILES NORTH OF
CAMBRIDGE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM A
COUPLE OF THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS.
THESE STORMS WILL BE NEAR HAMBLETON AROUND 805 PM...CORDOVA
AROUND 815 PM...QUEEN ANNE AROUND 825 PM...HILLSBORO AND TANYARD
AROUND 830 PM AND JUMPTOWN AROUND 835 PM.
LAT...LON 3863 7616 3863 7617 3864 7617 3893 7609
3906 7578 3875 7583 3862 7614
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:25 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jul 28, 8:38 PM EDT | Special Weather Statement | PHI | Salem | 52 min |
| Jul 28, 9:04 PM EDT | Flash Flood Warning | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jul 28, 9:12 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jul 28, 9:19 PM EDT | Special Weather Statement | PHI | Salem | 41 min |
| Jul 28, 10:02 PM EDT | Special Weather Statement | PHI | Cumberland | 43 min |
| Jul 28, 10:16 PM EDT | Special Weather Statement | PHI | Camden | 29 min |
| Jul 28, 10:17 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 11 hr |
| Jul 28, 10:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 4 hr |
| Jul 28, 11:01 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 4 hr |
| Jul 28, 11:06 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 39 min |
| Jul 28, 11:25 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jul 28, 11:29 PM EDT | Special Weather Statement | PHI | Ocean | 31 min |
| Jul 29, 12:02 AM EDT | Special Weather Statement | PHI | Ocean | 28 min |
| Jul 29, 12:39 AM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jul 29, 1:18 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 42 min |
| Jul 29, 1:38 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 67 min |
| Jul 29, 1:45 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 60 min |
| Jul 29, 2:38 AM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 5:13 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 6 hr |
Nearby
Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.